advertisement
Question
Posted by: Roger | 2010/11/02

Side effects of tablets - vomiting

Hi

I am on 3 anti-psychotics (Etomine 40mg, Risperdal 5mg, Solian 100mg)

then I am on an anti-depressant - sertzol 100mg, sleeping tablets, 7.5mg-15mg zopiclone, and mood stabilizer eplium 700mg dalily

thrown in with some tranqs rivotril, which I take every so often

I am feeling fine mentally - I was in a clinic recently and the adjusted the meds. But now I seem to be vomiting once or twice a day, I don''t feel nauseous I just throw up, but it is becoming a problem

Should I be consulting my GP or a pschiatrist?

Keep well

Roger

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Ideally, you should see a psychiatrist, as clearly you have a more complex diagnosis and treatment program than usual, and a psychiatrist is best placed to assess what may be happening here, and what best to do about it. But though a psychiatrist is trained in basic medicine as well, maybe a GP should first assess whether there might be any physical cause for the vomiting.
Throwing up WITHOUT feeling nauseous is not usually a drug side-effect, so potential physical causes will need to be assessed as well.
Similarly, even if they adjusted the doses of some of the meds, if you are on the same combination of meds, and none were raised especially high, again, i would be a bit odd for one of them to START having such a side-effect if they did not do so earlier while you were on these drugs,
Do let me know in due course what happens

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/11/02

Ideally, you should see a psychiatrist, as clearly you have a more complex diagnosis and treatment program than usual, and a psychiatrist is best placed to assess what may be happening here, and what best to do about it. But though a psychiatrist is trained in basic medicine as well, maybe a GP should first assess whether there might be any physical cause for the vomiting.
Throwing up WITHOUT feeling nauseous is not usually a drug side-effect, so potential physical causes will need to be assessed as well.
Similarly, even if they adjusted the doses of some of the meds, if you are on the same combination of meds, and none were raised especially high, again, i would be a bit odd for one of them to START having such a side-effect if they did not do so earlier while you were on these drugs,
Do let me know in due course what happens

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement